RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 3, Pages 533–535 (Mi dan36298)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On closed mappings of infinite-dimensional spaces

I. M. Leibo

Lomonosov Moscow State University

Full text: PDF file (473 kB)

Bibliographic databases:
UDC: 513.88
Presented: П. С. Александров
Received: 08.01.1971

Citation: I. M. Leibo, “On closed mappings of infinite-dimensional spaces”, Dokl. Akad. Nauk SSSR, 199:3 (1971), 533–535

Citation in format AMSBIB
\Bibitem{Lei71}
\by I.~M.~Leibo
\paper On closed mappings of infinite-dimensional spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 3
\pages 533--535
\mathnet{http://mi.mathnet.ru/dan36298}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0284987}
\zmath{https://zbmath.org/?q=an:0243.54033}


Linking options:
  • http://mi.mathnet.ru/eng/dan36298
  • http://mi.mathnet.ru/eng/dan/v199/i3/p533

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Weakly infinite-dimensional spaces”, Russian Math. Surveys, 62:2 (2007), 323–374  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Number of views:
    This page:33
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019